# SDR SWIA200718294

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 9,782 hours, 8,554 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED NOSE GEAR DISAGREE MASTER WARNING.  GEAR HAD TO BE EXTENDED MANUALLY PER QRH.  FOUND NOSE GEAR UPLOCK PIN AT MINIMUM CLEARANCES.  ADJUSTED UPLOCK PIN IAW MM 32-33-05.
